# SDR ABXA9900827

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: End Cap
- Part number: 49125151
- Condition: Corroded
- Location: Aft Lwr Cargo
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 30 END CAP CORRODED AT STATION 986 TO 996.  REPLACED END CAP IAW DC9 SRM 51-30-5.
